(Closed) Is this unusual?

posted 6 years ago in Intimacy
Post # 3
726 posts
Busy bee
  • Wedding: April 2013

@AussieSummer:  I’ve had that happen to me a couple of times. It was an unpleasant feeling to be sure, but I don’t think you have any cause to worry.

ETA: I always got sick at least once during my period whild I was on the pill as well … which hasn’t happened once since I’ve been off of it. 

Post # 4
2815 posts
Sugar bee
  • Wedding: June 2012

When I was on the pill, I had the same issue. I couldn’t walk passed the olive cart in the deli without feeling severely nauseated!

Post # 5
136 posts
Blushing bee
  • Wedding: March 2013

I think the pill can screw around with all your hormones. I’ve had definite ‘pregnancy’ symptoms before while on the pill.

I did read somewhere that the pill works by tricking your body into thinking it is pregnant? That could be absolutely wrong, obviousy (Not a doc!) but it would explain the wirdness 🙂

The topic ‘Is this unusual?’ is closed to new replies.

Find Amazing Vendors